Research Paper | Mathematics | India | Volume 7 Issue 1, January 2018
A Matrix Trace Inequality for Products of Quaternion Hermitian Matrices
K. Gunasekaran, M. Rahamathunisha
In this paper, the following matrix trace inequality for *_ products of quaternion hermitian matrices A and B, tr (A*B) ^ (2^k ) tr (A^ (2^k ) *B^ (2^k ) ) is established, where k is positive integer.
Keywords: Triple representation of quaternion matrix, Hermitian matrix, *_ product, matrix trace inequality
Edition: Volume 7 Issue 1, January 2018
Pages: 950 - 951
How to Cite this Article?
K. Gunasekaran, M. Rahamathunisha, "A Matrix Trace Inequality for Products of Quaternion Hermitian Matrices", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=13011801, Volume 7 Issue 1, January 2018, 950 - 951
113 PDF Views | 102 PDF Downloads